Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On unions of $ \nu $-embedded sets

Author: Hidenori Tanaka
Journal: Proc. Amer. Math. Soc. 79 (1980), 474-476
MSC: Primary 54C45; Secondary 54D60
MathSciNet review: 567996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a realcompact and C-embedded subspace of a space X and let B be a v-embedded subspace of a space X. Then $ A \cup B$ is v-embedded in X.

References [Enhancements On Off] (What's this?)

  • [1] R. L. Blair, On v-embedded sets in topological spaces, Lecture Notes in Math., Vol. 378, Springer-Verlag, Berlin and New York, 1974, pp. 46-79. MR 0358677 (50:11136)
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [3] A. Kato, Union of realcompact spaces and Lindelöf spaces, Canad. J. Math. (to appear). MR 553159 (81b:54025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C45, 54D60

Retrieve articles in all journals with MSC: 54C45, 54D60

Additional Information

Keywords: Hewitt realcompactification, C-embedded, $ {C^ \ast }$-embedded, z-embedded, v-embedded
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society